# SDR QXEA9800438

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS25231316
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT EMERGENCY AIRSTAIR LIGHT INOP.  RELAMPED, OPERATIONAL CHECKS GOOD.
